... the sudden I feel like I am bruised from my chest up both sides of my neck and down my shoulders. but it doesn't look bruised. My rash was bad in these areas. could this be from the prednizone?
If you are feeling bruised and don't look bruised it is hard to tell if this is caused by prednisone. Prednisone can cause a rash, swelling, etc. but if you can't see it I don't know if the doctor will be able to identify if this is due to prednisone. If the feeling/sensation started after you took prednisone then it could be the cause.
Hopefully it has resolved by now. If the feeling is worse I would recommend that you see the doctor.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2010 • 2 answers
Posted 8 Oct 2012 • 3 answers
Posted 23 Feb 2013 • 1 answer
Posted 20 Aug 2014 • 3 answers
Posted 13 May 2015 • 1 answer